# SDR ASMF200608018

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 8,255 hours, 7,284 cycles
- Engine: Cfmint CFM567B22
- Engine time: 8,255 hours, 7,284 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 891654
- Condition: Unknown
- Location: Right
- Part time: 8,255 hours, 7,284 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING RIGHT ENGINE STARTING, -ECC ALT- LIGHT TURNED ON.  REPORT WAS DEFERRED IAW MEL 73-11 CATEGORY-C.  DURING OVERNIGHT CHECK, FIM 73-05 PROCEDURE, TASK 811, AND ENGINE RUNNING TEST WERE PERFORMED IAW MM 71-00-00, ALL CORRECT.
